Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Ricci curvature and holomorphic convexity in Kähler manifolds


Author: Karen R. Pinney
Journal: Proc. Amer. Math. Soc. 121 (1994), 1211-1216
MSC: Primary 32L07; Secondary 32C17, 53C55
DOI: https://doi.org/10.1090/S0002-9939-1994-1189751-9
MathSciNet review: 1189751
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that if a smoothly bounded, relatively compact domain in a complex manifold admits a complete Kähler metric with certain bounds on its Ricci tensor, then the domain must be holomorphically convex. This gives an obstruction for the existence of a complete Kähler-Einstein metric on such domains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32L07, 32C17, 53C55

Retrieve articles in all journals with MSC: 32L07, 32C17, 53C55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1189751-9
Article copyright: © Copyright 1994 American Mathematical Society